# SDR 05FDEA00418

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LANDING AT RT WING HINGE PANEL ON L/E FOUND PANEL LANDING   CRACKED REF N00915.  REMOVED AND REPLACED PANEL LANDING IAW SRM 51-40-21 AND DRW A572-434548.
